# SDR SWAA2020062994880

- Difficulty date: June 6, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 48,392 hours, 29,038 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN SEAT TRACK #2 @ STA 700 / REMOVED AND REPLACED #2 SEAT TRACK FROM STA.540 TO STA. 727B ( P/N # 144A5350-3 ) PER SRM 51-40-02 .
